Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 8, NWS San Diego, CA

March 24, 2012

NWS San Diego, CA issued this small craft advisory at Mar 24, 2012, 12:16 PM PDT. It took effect at Mar 25, 2012, 9:00 AM PDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2012, 12:16 PM PDT (19:16 UTC)
In effect from
Mar 25, 2012, 9:00 AM PDT
Expired
Mar 26, 2012, 2:00 AM PDT
In force
17 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

153 
WHUS76 KSGX 241916
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1216 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY...

.A STORM SYSTEM WILL ARRIVE SUNDAY MORNING IN THE COASTAL
WATERS...INCREASING WINDS AND SWELL. WINDS WILL REACH AT LEAST 25
KNOTS AT TIMES DURING THE AFTERNOON AND EVENING. SWELL WILL REACH
10 FEET IN THE OUTER WATERS SOUTH OF SAN CLEMENTE ISLAND. THE
SWELL AND WIND WAVES WILL PRODUCE HAZARDOUS COMBINED SEAS IN THE
OUTER WATERS. WINDS AND SWELL WILL DECREASE SUNDAY NIGHT.

PZZ750-775-250430-
/O.NEW.KSGX.SC.Y.0008.120325T1600Z-120326T0400Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
1216 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MM

HTTP://WWW.WEATHER.GOV/SANDIEGO
6 follow-up statements
090 
WHUS76 KSGX 242126
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
226 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY FOR THE SAN DIEGO COUNTY COASTAL 
WATERS SUNDAY...

.A STORM SYSTEM WILL ARRIVE SUNDAY MORNING IN THE COASTAL
WATERS...RESULTING IN HIGHER WINDS. ALSO...THE OUTER WATERS WILL
EXPERIENCE ELEVATED COMBINED SEAS DUE TO A 8 TO 10 FOOT NORTHWEST
SWELL. SEA CONDITIONS WILL IMPROVE LATE SUNDAY NIGHT AS SWELL AND
WIND DIMINISH.

PZZ750-775-250500-
/O.CON.KSGX.SC.Y.0008.120325T1600Z-120326T0400Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
226 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT 
SUNDAY.

* TIMING: LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

* WINDS: SOUTH TO SOUTHEAST 15 TO 25 KT LATE SUNDAY MORNING
  THROUGH SUNDAY AFTERNOON...BECOMING SOUTHWEST 15 TO 25 KT BY
  EARLY SUNDAY EVENING.

* WAVES: COMBINED SEAS OF 10 FEET...MAINLY OVER THE OUTER WATERS
  SOUTH OF SAN CLEMENTE ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRISON

HTTP://WWW.WEATHER.GOV/SANDIEGO
640 
WHUS76 KSGX 250411
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
911 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY FOR THE SAN DIEGO COUNTY COASTAL WATERS
SUNDAY...

.A STORM SYSTEM WILL ARRIVE SUNDAY MORNING IN THE COASTAL
WATERS...RESULTING IN HIGHER WINDS. ALSO...THE OUTER WATERS WILL
EXPERIENCE ELEVATED COMBINED SEAS DUE TO WIND WAVES AND A
BUILDING NORTHWEST SWELL. SEA CONDITIONS WILL IMPROVE LATE SUNDAY
NIGHT AS SWELL AND WIND DIMINISH.

PZZ750-775-251200-
/O.CON.KSGX.SC.Y.0008.120325T1600Z-120326T0400Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
911 PM PDT SAT MAR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT
SUNDAY...

* TIMING: LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

* WINDS: SOUTH TO SOUTHEAST 15 TO 25 KT LATE SUNDAY MORNING 
  THROUGH SUNDAY AFTERNOON...BECOMING SOUTHWEST 15 TO 25 KT BY 
  EARLY SUNDAY EVENING. 

* WAVES: NORTHWEST SWELL AND WIND WAVES WILL RESULT IN COMBINED
  SEAS OF 8 TO 10 FEET...MAINLY OVER THE OUTER WATERS SOUTH OF SAN
  CLEMENTE ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRISON

HTTP://WWW.WEATHER.GOV/SANDIEGO
396 
WHUS76 KSGX 251200
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
500 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY FOR THE SAN DIEGO COUNTY COASTAL WATERS
SUNDAY...

.STRONG SOUTH TO SOUTHEASTERLY WINDS WILL DEVELOP AHEAD OF A COLD
FRONT SUNDAY MORNING OVER THE COASTAL WATERS...BECOMING
SOUTHWESTERLY BY EARLY SUNDAY EVENING. ALSO...THE OUTER WATERS
WILL EXPERIENCE ELEVATED COMBINED SEAS DUE TO WIND WAVES AND A
BUILDING NORTHWEST SWELL. WIND AND WAVES WILL DIMINISH BY MONDAY
MORNING.

PZZ750-775-252000-
/O.EXT.KSGX.SC.Y.0008.120325T1600Z-120326T0900Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
500 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
2 AM PDT MONDAY...

* TIMING: LATE SUNDAY MORNING THROUGH SUNDAY NIGHT.

* WINDS: SOUTH TO SOUTHEAST 15 TO 25 KT LATE SUNDAY MORNING 
  THROUGH SUNDAY AFTERNOON...BECOMING SOUTHWEST 15 TO 25 KT BY 
  EARLY SUNDAY EVENING. 

* WAVES: NORTHWEST SWELL AND WIND WAVES WILL RESULT IN COMBINED 
  SEAS OF 8 TO 10 FEET...MAINLY OVER THE OUTER WATERS SOUTH OF 
  SAN CLEMENTE ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JT

HTTP://WWW.WEATHER.GOV/SANDIEGO
281 
WHUS76 KSGX 251617
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
917 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY UNTIL LATE TONIGHT...

.STRONG SOUTHERLY WINDS WILL DEVELOP AHEAD OF A COLD FRONT THIS
MORNING OVER THE COASTAL WATERS...BECOMING SOUTHWESTERLY BY THIS
EVENING. ALSO...THE OUTER WATERS WILL EXPERIENCE ROUGH COMBINED
SEAS DUE TO WIND WAVES AND A BIG NORTHWEST SWELL. WINDS AND WAVES
WILL DIMINISH EARLY MONDAY MORNING.

PZZ750-775-252300-
/O.CON.KSGX.SC.Y.0008.000000T0000Z-120326T0900Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
917 AM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY...

* TIMING: THROUGH TONIGHT.

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 KT THROUGH THIS
  AFTERNOON...BECOMING SOUTHWEST 15 TO 25 KT EARLY THIS EVENING.

* WAVES: NORTHWEST SWELL AND WIND WAVES WILL RESULT IN COMBINED 
  SEAS OF 8 TO 10 FEET...MAINLY OVER THE OUTER WATERS SOUTH OF 
  SAN CLEMENTE ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MM
HTTP://WWW.WEATHER.GOV/SANDIEGO
721 
WHUS76 KSGX 252343
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
443 PM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY UNTIL LATE TONIGHT...

.STRONG GUSTY SOUTHERLY WINDS WILL BECOME SOUTHWESTERLY THIS
EVENING. ALSO...THE OUTER WATERS WILL EXPERIENCE ROUGH COMBINED
SEAS DUE TO WIND WAVES AND A BIG NORTHWEST SWELL. WINDS AND WAVES
WILL DIMINISH EARLY MONDAY MORNING.

PZZ750-775-260745-
/O.CON.KSGX.SC.Y.0008.000000T0000Z-120326T0900Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
443 PM PDT SUN MAR 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY...

* TIMING: THROUGH TONIGHT.

* WINDS: SOUTH TO SOUTHEAST WINDS 15 TO 25 KT THROUGH THIS
  AFTERNOON...BECOMING SOUTHWEST 15 TO 25 KT EARLY THIS EVENING
  WITH GUSTS UP TO 35 KT.

* WAVES: NORTHWEST SWELL AND WIND WAVES WILL RESULT IN COMBINED 
  SEAS OF 8 TO 10 FEET...MAINLY OVER THE OUTER WATERS SOUTH OF 
  SAN CLEMENTE ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TS

HTTP://WWW.WEATHER.GOV/SANDIEGO
348 
WHUS76 KSGX 260921
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
221 AM PDT MON MAR 26 2012

PZZ750-775-261030-
/O.EXP.KSGX.SC.Y.0008.000000T0000Z-120326T0900Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
221 AM PDT MON MAR 26 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SWELLS WILL CONTINUE TO DIMINISH THIS MORNING. WINDS
WILL MOSTLY BE LESS THAN 20 KNOTS...AND SEAS WILL MOSTLY BE 8 FEET
OR LESS.

$$

MAXWELL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 24, 8:43 AM PDT, 3 hours 33 minutes earlier.

Area forecast discussion, Mar 24, 8:43 AM PDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
843 AM PDT SAT MAR 24 2012

.SYNOPSIS...
SLOW COOLING WILL CONTINUE TODAY AS A TROUGH OF LOW PRESSURE OFF THE
NORTHERN CALIFORNIA COAST MOVES SLOWLY SOUTH. FOR SUNDAY AFTERNOON
THROUGH EARLY MONDAY...THE TROUGH WILL MOVE INLAND THROUGH SOUTHERN
CALIFORNIA BRINGING GUSTY SOUTH TO SOUTHWEST WINDS AND A PERIOD OF
MODERATE TO LOCALLY HEAVY PRECIPITATION...MAINLY LATE SUNDAY AND
SUNDAY NIGHT. THE STORM WILL MOVE EAST ON MONDAY MORNING. LATER
MONDAY THROUGH MUCH OF NEXT WEEK...IT WILL BE FAIR...DRY...AND A
LITTLE WARMER. ONSHORE FLOW WILL KEEP COASTAL AREAS COOL...WITH
PERIODS OF LOW CLOUDS AND FOG.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

IR SATELLITE IMAGERY EARLY THIS MORNING SHOWED HIGH CLOUDS/MOISTURE
STREAMING NE OVER SOCAL AHEAD OF A DEEP UPPER-LEVEL LOW SPINNING OFF
THE COAST OF NOCAL. SEVERAL DISTURBANCES WERE EVIDENT CIRCULATING
AROUND THE SYSTEM...WHILE IT BODILY DRIFTED SLOWLY SE. A BROAD HIGH
PRESSURE RIDGE COVERED THE CENTRAL U.S.

AT 14Z...SW FLOW ALOFT...WAS SUPPORTING SURFACE LOW PRESSURE OVER
THE GREAT BASIN AND ONSHORE FLOW. MARINE STRATUS COVERED THE COASTAL
BASIN BENEATH BROKEN HIGHER CLOUDS STREAMING NE. THE 12Z MIRAMAR
SOUNDING INDICATED NEAR SATURATION BENEATH A WEAK INVERSION BASED
NEAR 2100 FT MSL. THE DEEP CLOUD LAYER WAS SUPPORTING SOME PATCHY
DRIZZLE. SOME FOG WAS REPORTED ALONG THE INLAND EXTENT OF THE MARINE
STRATUS AS WELL. WEAK TO MODERATE ONSHORE GRADIENTS WERE SUPPORTING
MODERATE WIND GUSTS LOCALLY IN THE MTNS AND DESERTS. TEMPS WERE
MOSTLY IN THE 50S...EXCEPT LOW 60S IN THE LOWER DESERTS. DESPITE THE
GLOOMY CONDITIONS W OF THE MTNS EARLY THIS MORNING...THE WEAK
INVERSION SHOULD ALLOW THE MOIST LAYER TO MIX OUT,,,RESULTING IN
FAIR SKIES THIS AFTERNOON. IT WILL BE SLIGHTLY COOLER AS WELL DUE TO
THE VEIL OF HIGH CLOUDS THAT WILL LIKELY PERSIST THROUGH THE DAY.

00Z UKMET/ECMWF/GFS/NAM MODELS WERE ALL IN AGREEMENT IN MOVEMENT
AND TIMING OF THE PACIFIC SYSTEM THROUGH SUN NIGHT. IT WILL DROP
SSE THROUGH SUN MORNING...THEN SWING EAST AND TAKE ON A NEGATIVE
TILT AS IT MOVES ONSHORE SUN NIGHT. A SURFACE LOW WILL DEVELOP
OFFSHORE AND MOVE TOWARD THE BIGHT. THIS WILL DEVELOP GUSTY SOUTH
WINDS UP THE COAST LATER SUN THROUGH SUN NIGHT. STRONGER SW WINDS
WILL DEVELOP OVER THE RIDGES AND INTO...THE HIGH DESERTS. WIND
ADVISORIES HAVE BEEN POSTED DUE TO WIND GUSTS OF 40 TO 50 MPH. SEE
LAXNPWSGX FOR FURTHER DETAILS.

IN TERMS OF PRECIP...THE SYSTEM HAS HAD AN EXTENSIVE OVER-WATER
TRAJECTORY...SO SHOULD HAVE AT LEAST MODERATE PW SUPPORT OF AROUND
3/4 INCH OR SO. CURRENT MODEL RUNS SHOW LIMITED INSTABILITY THIS FAR
SOUTH SO TSTMS HAVE BEEN LEFT OUT OF THE FORECAST. HOWEVER...GIVEN
THE TIME OF YEAR AND PROGRESSIVELY NEGATIVE TILT OF THIS SYSTEM AS
IT COMES ONSHORE...CANNOT RULE OUT A FEW STORMS OVER NORTHERN
PORTIONS OF THE CWA SUN NIGHT.  MESO-SCALE MODELS ARE INDICATING
THAT THE STRONG UPSLOPE FLOW WILL RESULT IN RAINFALL OF TWO TO THREE
INCHES ON THE WETTER SLOPES IN THE SAN BERNARDINO MTNS. LESS ON WEST
FACING SLOPES OF THE RIVERSIDE AND SAN DIEGO COUNTY MTNS. SNOW WILL
ACCUMULATE ABOVE 5K FT AND IS EXPECTED TO BE HEAVY IN THE SAN
BERNARDINO MTNS. SEE LAXWSWSGX AND LAXSPSSGX FOR FURTHER DETAILS.

PRECIP MAY BE BRIEFLY HEAVY...BUT NOT EXCESSIVE DUE TO THE SPEED OF
THIS SYSTEM. IT WILL EXIT THE AREA MON MORNING. A FEW RESIDUAL
SHOWERS MAY LINGER IN SAN DIEGO COUNTY IN THE MORNING...BUT FOR MOST
OF THE AREA...IT SHOULD BE A FAIR AND DRY DAY.

FAIR AND DRY...WITH A SLOW WARMING TREND NEXT WEEK WITH EITHER
WEAKLY CYCLONIC FLOW ALOFT OR A WEAK RIDGE...DEPENDING ON MODEL
GUIDANCE. PERIODS OF NIGHT AND MORNING LOW CLOUDS ARE LIKELY OVER
COASTAL AREAS. TEMPS SHOULD TREND TO NEAR NORMAL ALONG THE COAST...
TO SLIGHTLY ABOVE NORMAL INLAND THROUGH THE WEEK.

&&

.AVIATION...
241530Z...THE LOW CLOUD LAYER RUNS FROM ABOUT 1000-2500 FEET
ASL...BUT BASES VARY QUITE A BIT THIS MORNING. THIS LOW CLOUD DECK
WILL CLEAR IN NON-UNIFORM FASHION BY 17-19Z. HIGH CLOUDS WILL
DECREASE SO BY THIS AFTERNOON MOSTLY CLEAR AND VFR CONDITIONS WILL
RESULT FOR THE REST OF TODAY. THEN BETWEEN 06-12Z TONIGHT LOW CLOUDS
WILL REDEVELOP IN THE COASTAL BASIN...BUT NOT UNIFORMLY AS SCATTERED
TO BROKEN CLOUDS WITH HIGHER BASES AROUND 2500 FEET. THESE WILL HEAD
INTO THE MOUNTAINS EARLY SUNDAY OBSCURING LOCAL TERRAIN AHEAD OF THE
STORM. CLOUDS WILL CONTINUE TO THICKEN AND PRECIP WILL ARRIVE SUNDAY
AFTERNOON THROUGH SUNDAY NIGHT. STRONG AND GUSTY SOUTHERLY WINDS ARE
EXPECTED SUNDAY AND SUNDAY NIGHT ALONG WITH THE PRECIP. BASES AND
VIS WILL DROP DURING THAT TIME IN HEAVIEST PRECIP...BETWEEN ABOUT
22-06Z.

&&

.MARINE...
SOUTHEASTERLY WINDS WILL INCREASE LATE TONIGHT AHEAD OF AN
APPROACHING COLD FRONT. THE WINDS WILL SHIFT SOUTH AND INCREASE
THROUGHOUT THE DAY SUNDAY. STRONG WINDS...SHORT PERIOD WIND WAVES
AND AN INCREASING LONG PERIOD NORTHWEST SWELL WILL PRODUCE HAZARDOUS
BOATING CONDITIONS FOR SMALL CRAFT SUNDAY AFTERNOON AND EVE. THE
STORM ALONG WITH THE WIND AND ROUGH SEAS WILL SUBSIDE BY MONDAY
MORNING. SURF AT THE BEACHES WILL EXPERIENCE HIGH RIP CURRENT RISK
AND WILL APPROACH HIGH SURF CRITERIA SUNDAY AFTERNOON AND EVENING.

&&

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM NOON TO 8 PM PDT SUNDAY FOR THE ORANGE
     COUNTY COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY COASTAL
     AREAS...SAN DIEGO COUNTY VALLEYS...SANTA ANA MOUNTAINS AND
     FOOTHILLS.

     WIND ADVISORY FROM NOON SUNDAY TO 3 AM PDT MONDAY FOR THE APPLE
     AND LUCERNE VALLEYS...RIVERSIDE COUNTY MOUNTAINS...SAN
     BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY MOUNTAINS.

     WINTER STORM WARNING FROM 4 PM SUNDAY TO 3 AM PDT MONDAY ABOVE
     5000 FEET FOR THE SAN BERNARDINO COUNTY MOUNTAINS.

     WINTER WEATHER ADVISORY FROM 6 PM SUNDAY TO 3 AM PDT MONDAY
     ABOVE 5000 FEET FOR THE RIVERSIDE COUNTY MOUNTAINS...SAN
     DIEGO COUNTY MOUNTAINS.

PZ...NONE.

&&

PUBLIC...JAD
AVIATION/MARINE...MM
Hazardous weather outlook, Mar 24, 5:05 AM PDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
505 AM PDT SAT MAR 24 2012

CAZ042-043-048-050-055>058-060>062-PZZ750-775-251330-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
505 AM PDT SAT MAR 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INLAND THROUGH SOUTHWEST
CALIFORNIA FOR LATE SUNDAY THROUGH EARLY MONDAY BRINGING GUSTY
SOUTH TO SOUTHWEST WINDS AND MODERATE TO BRIEFLY HEAVY
PRECIPITATION. SNOW LEVELS WILL LOWER TO 4500 TO 5000 FEET WITH
SEVERAL INCHES OF SNOWFALL ABOVE 6000 FEET. HAZARDOUS BOATING
CONDITIONS FOR SMALL CRAFT ARE EXPECTED SUNDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

MARTIN

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 3:00 AM PDTWinter Storm WarningSGXSan Bernardino48 hr
Mar 24, 3:00 AM PDTWinter Weather AdvisorySGXRiverside, San Diego48 hr
Mar 24, 3:08 AM PDTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego48 hr

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.